# SDR SWAA2014060928836

- Difficulty date: June 5, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 7,760 hours, 3,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 411A2212
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT CTR OVERHEAD LIGHT COVER MISSING.  R & R LIGHT ASSEMBLY IAW AMM.
